i have no thyroid due to cancer several years ago. i have been without my synthroid for over 3 months. my Dr. is no longer practicing and i currently have no insurance. my script is out. i went to the Er because i have been feeling a constant "butterly flutter" feeling in my arms and legs, cramping/muscle pains, swollen face and hands, extreme dry skin and feeling tired. my tsh levels came back at 220 and my t4 is .1 I was told by the er Dr. that she would not give me a script because hypothyroidism is not life threatening. I am having trouble getting in to a new Dr. without any insurance. How dangerous is this and what can I expect form here? I am 46 year old female.
This is a severe hypothyroidism. He absolutely need to be on medication. While may not be immediately life-threatening patients can go into a coma with this severe hypothyroidism. You should go into any walk-in clinic rather than an ER for this. Good luck.
Hello, the ER doctor is wrong. Hypothyroid is life threatening, particularly if you don't have a thyroid.
You need a scrip for your synthroid. You need to be taking your meds again. Please do not delay. Go to any clinic or ER until you can get one. It would probably help if you have a copy of your old script to show them.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.